Modular representations of finite groups with trivial restriction to Sylow subgroups
Journal of the European Mathematical Society, Tome 15 (2013) no. 6, pp. 2061-2079
Cet article a éte moissonné depuis la source EMS Press
Let k be a field of characteristic p. Let G be a finite group of order divisible by p and P a p-Sylow subgroup of G. We describe the kernel of the restriction homomorphism T(G)→T(P), for T(−) the group of endotrivial representations. Our description involves functions G→k× that we call weak P-homomorphisms. These are generalizations to possibly non-normal P≤G of the classical homomorphisms G/P→k× appearing in the normal case.
Classification :
20-XX
Keywords: endotrivial module, trivial restriction to Sylow, weak homomorphism
Keywords: endotrivial module, trivial restriction to Sylow, weak homomorphism
@article{JEMS_2013_15_6_a3,
author = {Paul Balmer},
title = {Modular representations of finite groups with trivial restriction to {Sylow} subgroups},
journal = {Journal of the European Mathematical Society},
pages = {2061--2079},
year = {2013},
volume = {15},
number = {6},
doi = {10.4171/jems/414},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/414/}
}
TY - JOUR AU - Paul Balmer TI - Modular representations of finite groups with trivial restriction to Sylow subgroups JO - Journal of the European Mathematical Society PY - 2013 SP - 2061 EP - 2079 VL - 15 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/414/ DO - 10.4171/jems/414 ID - JEMS_2013_15_6_a3 ER -
Paul Balmer. Modular representations of finite groups with trivial restriction to Sylow subgroups. Journal of the European Mathematical Society, Tome 15 (2013) no. 6, pp. 2061-2079. doi: 10.4171/jems/414
Cité par Sources :